# SDR IPXA2019111879073

- Difficulty date: November 4, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 58,437 hours, 12,909 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A6A71211
- Condition: Cracked
- Location: L37r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER ACCESSORY COMP., LONGERON 37 R/H SPLICE FITTING IS CRACKED AT STA. 6-90.REMOVED, FABRICATED AND REPLACED SPLICE FITTING 37 R/H AT STA. 6-90 IAW DWG. A6A7121 AND SRM 51-33-01. (MINOR)
